# SDR GR4D20181112004

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 10,861 hours, 4,511 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Part number: GSM844001012101
- Condition: Corroded
- Location: Cabin
- Part time: 11,861 hours, 4,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SEAT TRACK/INTERIOR FURNISHING ATTACHMENT BLOCKS AND LOCK PINS FOR SECURING THE CONFERENCE TABLE ARE CORRODED AND NEED REPLACEMENT.
